# SDR UPS97824647

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 898-900
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DURING C CHECK INSPECTION, FOUND CORROSION ON LONGERON 24RT AT F/S 898-900.  REMOVED LONGERON 24RT, FITTED, DRILLED, TREATED, PRIMED AND INSTALLED LONGERON 24RT IAW DOUGLAS LONGERON REPLACEMENT GUIDE, AND DC8 SRM 51-1-8, 51-1-21, 51-1-20D, 51-3-0.
